# SDR 99UAL900374

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FROM 10,000 FT, LEFT ENGINE WENT TO 3.2 VIBES ON DESCENT.  DURING SHUTDOWN MADE MOANING NOISE AND VIBRATION FELT THROUGH AIRFRAME.  ENGINE SUFFERED A FAILURE OF A HPT 2ND STAGE BLADE.  THE ENGINE WAS REPLACED.
